It is currently Wed Aug 23, 2017 8:14 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Thu Jan 06, 2011 1:29 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Dec 24, 2010 3:11 pm
Posts: 18
hey there, I no that this could not be related, as I get migraines normally when I change something in my life, diet, drugs, etc. But I started my induction yesterday morning, and by evening was on a dose working well for me, but went to bed, with a massive neck stiff and pain.. Also like a sinus, migraine head ache.. Anyone have that problem? I just took my first dose this morning, and figured I will know more, in a little bit... Just thought I would see if anyone had the same experience..

_________________
when you get to the edge of the mountain, you can either fall, or spread your wings and fly.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jan 06, 2011 1:37 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
The stiff neck tells me it could be tension, which often results in headaches. Plus it's normal to be nervous about taking such a huge step to make a massive change in your life. Maybe it was just stress and tension. I hope it doesn't happen again. But if it does, there is something you can do. Some people report headaches that are from the naloxone. To rectify it, just spit after taking the pill instead of swallowing. If it's from the suboxone (naloxone), you'll see a pattern soon and will know what to do. Good luck.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jan 06, 2011 8:38 pm 
I dont remember what you were addicted to but as far as I recall it was hydrocodone right? Its very possible it happening from what hatmaker said but I remember when I first got into opiates I would get a very stiff neck from strong doses because of not being tolerant and the reaction from the histamine release that suboxone causes. Maybe the suboxone is having a "stronger" effect than you are used to, not in the sense of feeling high but suboxone is a very strong opioid. I could be way off but the stiff neck just reminded me off when I first got into opiates and getting that feeling, I hated it but it soon went away once I was tolerant.


Top
  
 
Our Sponsors
 Post subject: thank you guys
PostPosted: Fri Jan 07, 2011 6:24 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Dec 24, 2010 3:11 pm
Posts: 18
ok today the stiff is gone, thank you both... But, now I am tired, not like drug tired, but its defiantly like a side effect tired.. I don't like it at all. Do you think I will get over this too?? I just want to snap my figures and feel perfect. lol. And I can tell I am getting frustrated about it. Almost like that is a side effect to. I am not sure.. Ughhh. But I am happy to say, no with-drawls at all. Which is what it is about. But, do you think I will feel normal without the side effects if I hang in there???

_________________
when you get to the edge of the mountain, you can either fall, or spread your wings and fly.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jan 07, 2011 11:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Give yourself some time to stabilize. Many people feel something the first few days on sub - some call it like a high, other just describing "feeling" it. So what you're feeling may very well pass. But please also consider that you've been using drugs to numb your emotions for a while, now they are coming crashing back and you have to learn to deal with them. Again, give yourself some time to adjust.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group